# SDR CA031113013

- Difficulty date: November 6, 2003
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 34,736 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing Race
- Part number: 1388920629
- Condition: Broken
- Location: Nlg Wheel
- Component: Wheel
- Component part number: 5006227
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT ON LANDING FELT A VERY STRONG SHIMMY AT THE NOSE, THE PILOTS DID THEIR INVESTIGATION AND ONE OF THE NOSE WHEEL BEARINGS WAS COMPLETELY BROKEN AND THE WHEEL WAS LOOSE ON THE AXLE. TECHNICIAN WAS SENT TO REPLACE BOTH NWA'S.  AFTER INVESTIGATION, LOOSE HUB BOLTS WERE FOUND AND AT BUILD UP PROCEDURE THE OPTIONAL SB340-32-34 IS NOW IMPLEMENTED MANDATORY.  THE BEARING CLEANING PROCEDURE WAS REVIEWED AND A NOTICE OF NO PRESSURE WASHING OF WHEEL AREAS WAS ALSO GIVEN AND THE SB 50 06227-32-01 (IB SEAL IMPROVEMENT WILL BE PROGRESSIVELY IMPLEMENTED.
